| Model Number |
CATCH12 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic procedure the retrieval bag didn't fit down the step trocar easily.Lubricant was used to get the instrument down the port.There was no patient injury.